Hi there, I'm hoping I might be able to get some advice as my vet is not reachable this weekend. My 11 year old dog with cushings just started vetoryl 60 mg once a day this past Thursday. For the last few months he's been on a few different antibiotics for his skin (currently clavamox 375 mg 2x a day) as well as denamarin 2 tablets twice a day, and ursodiol 300 mg once a day. We've already seen improvements since he started vetoryl last Thursday. His water consumption has drastically decreased and up until today his energy level was a little better. I gave him a bath in Seba-Hex (2% chlorhexadrine gluconate in a keratolytic keratoplastic shampoo) to try to alleviate some of his skin issues. Immediately after the bath he started shivering and it hasn't stopped. His head has started shaking too, almost like a seizure which he's never had before. My question is, should we continue the vetoryl tonight? I've read that shaking is a rare side effect.